# SDR SIMA200709404

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 9,537 hours, 7,876 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AIR/GND FAIL MESSAGE ON EICAS.  RETURNED TO DFW.  PERFORMED RESERVICE OF NOSE STRUT IAW EMB AMM.  PERFORMED GEAR SWING WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
